MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA REAGENT KIT; SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed architect cea results generated on an architect i2000 processing module on a (b)(6) male undergoing radiation therapy for lung cancer.The following results were provided.Sid (b)(6) initial result = 1.47 ng/ml, repeat result = 32.63 ng/ml.The patient had been trending around 30 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the likely cause lot or complaint issue.Device history record review did not identify any non-conformances or deviations for the likely cause lot.The overall performance of architect cea reagent in the field was reviewed using data gathered from customers worldwide.The median patient population result for lot 26467fn00 is comparable with all other lots in the field and within established baselines.Labeling was reviewed and sufficiently addresses the customer¿s issue.No systemic issue or deficiency with the architect cea reagent lot 26467fn00 was identified.

Brand Name
ARCHITECT CEA REAGENT KIT
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
MDR Report Key12433509
Report Number3008344661-2021-00164
Device Sequence Number11641827
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model Number07K68-27
Device Catalogue Number07K68-27
Device Lot Number26467FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR50257; ARC I2K PROC MOD, 03M74-01, ISR50257; ARC I2K PROC MOD, 03M74-01, ISR50257
Patient Age71 YR